# SDR UPS08651388

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PLACING GUARD DOWN ON EMERGENCY LIGHT SWITCH DISARMS EMERGENCY LIGHTS.  RE-POSITIONED WIRE CLIP DEVICE ON EMERGENCY LIGHTS SWITCH PER MM 33-50-00, OPS CHECK GOOD.
